# SDR ASAA1057725

- Difficulty date: April 21, 2010
- Submitted: April 24, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 4,457 hours, 1,314 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 4878
- Condition: Faulty
- Location: Ac Pack
- Part time: 32,117 hours, 12,445 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK ON MASTER RECALL LEFT PACK LIGHT ILLUMINATED.  GOES OUT ON PUSH TO RESET.  BITE TEST ON LEFT CONTROLLER FAULTED LEFT TEMP CONTROL VALVE.  RESET FAULT THEN BITE TEST GOOD.  AS PRECAUTIONARY REPLACED LEFT TCV REF MM 21 51 10 000 801 AND 400 801.  OPS AND LEAK CHECK NORMAL.
